Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 18, 2014, 02:22:55 PM

Login with username, password and session length


Members
  • Total Members: 22213
  • Latest: glo9003
Stats
  • Total Posts: 620207
  • Total Topics: 46729
  • Online Today: 254
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: don't want to sound gross  (Read 912 times)

0 Members and 1 Guest are viewing this topic.

Offline franfrog

  • Member
  • Posts: 238
don't want to sound gross
« on: March 27, 2009, 08:11:35 PM »
I know that we have had some weird topics on here and this is no exception.  Please if everyone can help me to understand why this is happening.   Lately when I pass gas it is smelling like rotten eggs.  Normally it used to be once in a while and I did not think anything of it.  Now it is evertime I pass gas, it is smelling.  I am not having any difference in change in diet.  I think I may be eating a little better now then I have been.  I do not have the best diet I should but this is new to me.
7/05 diagnosis cd4- 52 vl -?
08/05 cd4-299 vl-1900
10/05 cd4-249 vl-349
12/05 cd4-349 vl-52
03/06 cd4-454 vl-<50
06/06 cd4-508 vl-<50

Offline freaky_dream

  • Member
  • Posts: 132
  • mmm
Re: don't want to sound gross
« Reply #1 on: March 27, 2009, 08:17:34 PM »
Are you taking any sort of supplements? Protein supplements will do that to your intestines.

Offline franfrog

  • Member
  • Posts: 238
Re: don't want to sound gross
« Reply #2 on: March 27, 2009, 08:19:25 PM »
No.  I am on Atripla, a multivitamin, tricor(triglycerides), crestor, lexapro and wellbutrin. 
7/05 diagnosis cd4- 52 vl -?
08/05 cd4-299 vl-1900
10/05 cd4-249 vl-349
12/05 cd4-349 vl-52
03/06 cd4-454 vl-<50
06/06 cd4-508 vl-<50

Offline jampdx

  • Member
  • Posts: 89
Re: don't want to sound gross
« Reply #3 on: March 28, 2009, 01:09:37 AM »
A lot of fiber can do it also, but you might want to just touch base next time you're in with your Dr.  One other thing, lots of meds can upset your stomach.... are any of those meds new?
*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-*-Infected 1/6/2009
Positive 2/9/2009
3/8/2009:  CD4 603  VL f\'d up by lab and having to redraw
4/7/2009 CD4 650 VL 348
6/24/2009 cd4 964 VL 850
9/26/2009 CD4 546 VL 822
7/22/13 CD4 1080 VL 2,220

Offline sharkdiver

  • Member
  • Posts: 1,350
Re: don't want to sound gross
« Reply #4 on: March 28, 2009, 02:06:51 AM »
lots of HIV meds can create room clearing gas (which can be handy at times)  ;D

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.